# SDR SWIA2021113062858

- Difficulty date: September 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 295 FRAME IS CORRODED BETWEEN STGR26L TO 25L.     (C-CHECK RO 11/28/2021)     F.S. 295 STGR26L TO 25L WAS REPAIRED AS REQUIRED IAW CRJ 700 SRM 53-00-06-201-006.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE, SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
